Register Latest Topics
 
 
 


Reply
  Author   Comment   Page 6 of 10     «   Prev   3   4   5   6   7   8   9   Next   »
Moderatorsusan

Moderator
Registered:
Posts: 1,033
Reply with quote  #76 
So glad your appointment went well and you can hopefully start to get well.

I would avoid Acitimel and Yoghurt drinks as they are absolutely full of sugar.

Have a read of this to help with thrush and keeping your gut healthy. Lots of probiotic suggestions from people already on treatment with Prof plus info about Kefir which Prof is encouraging people to use with the ab regime. Second link explains about thrush and again has suggestions.

http://www.chronicutiinfo.com/day-to-day-management/probiotics-kefir/

http://www.chronicutiinfo.com/day-to-day-management/treating-thrush/



SJ2271

Verified BHUK Member
Registered:
Posts: 56
Reply with quote  #77 
Sophs50522 thanks for the update. Great you got a diagnosis and now have some treatment so you can start to get better.
Sophs50522

Registered:
Posts: 71
Reply with quote  #78 
Hey guys. Bit personal but did anyone have any clitorial pain with their symptoms? Like an sensitive/irritated feeling. Its one of the symptoms I've had since the bladder problems and wondering if its the pelvic floor muscles caused by my chronic uti?
X
ModeratorKate

Moderator
Registered:
Posts: 1,762
Reply with quote  #79 
Hi Sophs50522
Yep!!! always,

and it soooooo painful and annoying,Local  Doc's just  say Hmmm! and assume it is all part and parcel of  this nightmare dis-ease.So not sure why, but personally think it is to do with the type of bacteria/infection, and  also wonder if this the Thrush. Even though taking Probiotics whilst on AB's.


Hope we get some replies.As we always say we are all different Grr!!!!

__________________

 


http://bladderhealthuk.org/membership/membership-benefits
Jane_B

Registered:
Posts: 21
Reply with quote  #80 
Hi yes I have this too, it’s like tingling and over sensitivity is highly annoying as it doesn’t go away - I get it on some days and not others. I think this is common with chronic uti as I’ve read about someone cured by antibiotics who got this. It’s just part of the symptoms and we shouldn’t feel ashamed to mention it. Xx
Sophs50522

Registered:
Posts: 71
Reply with quote  #81 
Oh thank god for that because i was starting to feel like i had something else going on down there that i Didn't know about. I had it quite bad last night and I've woken up with horrific thrush today ( so it must be linked to all the bacteria going on ) I've only been on my antibiotics for 9 days and i have been taking two 20 billion probiotic tablets a day so really don't know what else i am going to do? Don't think i can deal with it every week :-(. X
ModeratorKate

Moderator
Registered:
Posts: 1,762
Reply with quote  #82 
Hi Sophs50522

Do read Moderator Susans links above, it really will help you with the thrush...

__________________

 


http://bladderhealthuk.org/membership/membership-benefits
heathwhit

Registered:
Posts: 264
Reply with quote  #83 
Yes i have these symptons all the time day i day out plus feeling i want to wee can hardly walk for it , low bacj painwhen i bend don'tknow what the answer is.



__________________
H.M Whitworth
Annabel1979

Registered:
Posts: 44
Reply with quote  #84 
Hey there.. i was misdiagnosing myself with thrush alot of the time. And UTIs... im not a doctor but I absolutely think pelvic floor issues could be at play. I had 9 months of terrible pain and spent thousands of pounds on specialists (the dreaded IC word banded around as well which i later realised is unlikely it exists and ridiculously restrictive diets). I do think there was some lingering hidden bacteria... the prof put me on hiprex which helped alot and prevents UTIs as well which is great. But ultimately dealing with the 'high tone' muscles in my pelvic floor has virtually rid me of all my symptoms.

Good to see a womens physio and they can confirm this by examining you and using an ultrasound. Doctors cannot recognise muscle issues.. they just not trained to so think there is nothing wrong with you. Pelvic floor dysfunction can cause thrush like symptoms, UTI like bladder burning and sore burning inside and outside vagina. This is what i had.

I recently bought a pelvic wand to massage my trigger points inside. Its amazing. After 9 months of pain ive pretty much trated myself with a £50 piece of plastic. Hope this helps!

__________________
Annabel fox
Sophs50522

Registered:
Posts: 71
Reply with quote  #85 
Thanks kate but i have followed most of that, ive been taking candida tablets too with no change. Will give the kefir a go though!
Hey annabel, i without a doubt have the thrush as i have the itching and discharge that comes with it ( sorry for tmi)
I do believe i have pelvic floor issues though as i have had ibs since the bladder problem. So might invest in a pelvic wand.
When do you see the prof next annabel for another check of urine? X
Annabel1979

Registered:
Posts: 44
Reply with quote  #86 
Hi there. Yes i def had thrush as well... but think that can trigger the pelvic floor as well as it does that as a reaction to any kind of pain. The wand i just bought on amazon. I think it was called an LA Wand. But can search pelvic floor massager. Are you in london? I go to a great womens physio  in Barnes.. i think would be good to see a specialist first before starting to use anything. Or just find one near where you are I have a follow up with the prof in june but think will can cancel as my symptoms have gone. The hiprex has meant i have avoided antibiotics when getting Utis which were giving me constant thrush.. and then muscle spasms. Was an ongoing cycle of hell but mamaged to sort it with hiprex and pelvic massages
__________________
Annabel fox
Sophs50522

Registered:
Posts: 71
Reply with quote  #87 
I don't live in london unfortunately, I live in south Wales and there isn't much around here.
I don't think i can afford more private treatment to be honest either [frown]
I Really dislike taking antibiotics so i really hope i am not on them for long. I have a pyuria of 34 so i think That's defo an infection for me, i was hoping to just get away with hiprex to be honest.
Meh. Roll on august. I bought some flavoured kefir so will start having that with my cereal. Hopefully avoid anymore thrush!

Glad your feeling better annabel x

Do anyone know what the prof facebook group is called? And do it show on my fb if i join? I don't want my whole facebook knowing i have joined lol

Thank you
Moderatorsusan

Moderator
Registered:
Posts: 1,033
Reply with quote  #88 
If you contact the BHUK office on Monday they can provide you with details of the FB group. It is a private closed group so friends and family won't see what you post and is for those in treatment with all specialists of chronic UTI not just the Prof.
Sophs50522

Registered:
Posts: 71
Reply with quote  #89 
Thank You susan
Sophs50522

Registered:
Posts: 71
Reply with quote  #90 
Hey guys, sorry to pain you all again, i have been taking hiprex and totally forgot about everyone suggesting to take 1000mg vit c with it. The prof didn't suggest this but i did say in the notes he gave to me that some people take them both together.
I bought 1000mg chewable vit C. Do i have to take them together or can i take them different times? And is it 1000mg for each hiprex tablet? Or just one 1000mg vit C a day?
Many Thanks
Sophs x
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.


This Forum is provided by Bladder Health UK and is intended as a place for Sufferers of Interstitial Cystitis, Bacterial Cystitis and Over Active Bladder, together with their family & friends to gather, online in a positive exchange.

BHUK is not a medical body & do not claim to have medical knowledge. It is not the intention of BHUK to provide specific medical advice, but to provide users with information to better understand their health & to manage their suffering.

Specific medical advice will not be provided & BHUK strongly advises that you consult your GP/Consultant/Urologist for professional advice.

We would hope that users of these forums will conduct themselves in a courteous and respectful manner. Any conduct not consistent with this standard will be deleted immediately and the poster may be restricted and/or terminated without warning.